# SDR ASAA2022030137599

- Difficulty date: March 1, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,882 hours, 14,220 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G022
- Condition: Faulty
- Location: E/E Rack E8
- Part time: 33,232 hours, 9,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRANSMIT OR RECEIVE HF1 AND HF2 WHILE AIRBORNE. HF TEST PRE DEPARTURE WAS OK. GROUNDED - YES. REMOVED & REPLACED TRANSCEIVER REF B737-800 AMM 23-11-21 OPS CHECK OF HF1 & 2 GOOD SEAMC ANDY NOTIFIED OPENED FVR LOG PAGE 60483767 C/N 06007513 ETOPS FLIGHT VERIFICATION REQUIRED CREW TO CHECK OPERATION OF HF1 & HF2 GROUND VERIFICATION SUCCESSFUL
